Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A quantified Tauberian theorem for sequences

Tom 227 / 2015

David Seifert Studia Mathematica 227 (2015), 183-192 MSC: Primary 40E05, 47A05; Secondary 37A25. DOI: 10.4064/sm227-2-7

Streszczenie

The main result of this paper is a quantified version of Ingham's Tauberian theorem for bounded vector-valued sequences rather than functions. It gives an estimate on the rate of decay of such a sequence in terms of the behaviour of a certain boundary function, with the quality of the estimate depending on the degree of smoothness this boundary function is assumed to possess. The result is then used to give a new proof of the quantified Katznelson–Tzafriri theorem recently obtained by the author (2014).

Autorzy

  • David SeifertSt John's College
    St Giles, Oxford OX1 3JP
    United Kingdom
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek